advertisement
Question
Posted by: love | 2011/08/23

virginal infection

good day doct

on the 17 of july i was sexually active i am on the pill nordette.
after a few days i started to itch and they was burning and swelling as well as a clear discharge i went to the chemist and they recommended closcript vaginal cream 50mg i used this inseting cream for a few days it helped bt did nt take the problem away. after my mnthly period the infection stopped i used a public toilet abt a week after my period and the next day the infection was back but this time i had a grey discharge it resembled wet toilet paper and i also had fine pimples i left it for a week then on sunday i went to the chemist they recommended adco metronida 400mg they said i needed to take 5 tablets at once i did it the same time then on monday they was no discharge bt burning and itching in the virgin and vulva. i left it did nt apply any cream as im afraid i will make the problem worst..then today tuesday i have a off white discharge simplier to the 1 i had before taking the tablets.
my questions are-
shud i continue to use the closcript vaginal cream?
do i need to use a hygien wash instead of normal bath soap?
why didnt the thrush treatment work?
do i need another dose of the metronida or diffrent miligram?
wat do i do for the itching and burning and swelling and hw lng will it take it get better?
please recommend something that you thk will work?

thank you doc i really appreciate ur feedback
thanx for the great forum

i dnt have medical aid and can not afford to see a doctor therefore i self medicate

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You have had advice from the pharmacist on the basis of likely causes and these have not helped. The advice I give is similar. At this point you need to see a doctor for a full examination to see exactly what the cause of your discharge is.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Worried | 2011/09/02

Thanks Doc for your feedback, as for me , I have had full examination from different gynaes of which all of them they if not most of them will either prescribe viginal cream or oral medication for the period of 7 days @ the most. The discharge will disappear after the treatment but will reoccure again. My problem is that it keeps on re-occuring. If this is one of those instances where it cannot completetly disappear, i will need something to control it , as its an on and off situation. Is the anything in particular that I need to do or take??

Reply to Worried
Posted by: gynaedoc | 2011/08/30

You have had advice from the pharmacist on the basis of likely causes and these have not helped. The advice I give is similar. At this point you need to see a doctor for a full examination to see exactly what the cause of your discharge is.

Best wishes

Reply to gynaedoc
Posted by: Worried | 2011/08/25

hey, it seems like we might be having the same problem but I''m not sure, the symptoms are quite simillar. when I went to the gynae some time ago, years to be more specific, i was advised that it might be the food ( starch especially) that I eat, wearing silk or any underwear except the cotton ones. I''ve been on millions and millions of treatments, have done papsmear with different gynaes, thinking that maybe someone might find the solution to my dilema and I had no luck. sometimes my discharge is terribly watery, sometimes grey and sometimes have a foul smell, which affects my self esteem.
I''m also looking forward to the doctor''s feedback maybe I can also be assisted.

Reply to Worried

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement